MAUDE Adverse Event Report: CAREFUSION, INC PLEURX PERITONEAL CATHETER MINI KIT; PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING

CAREFUSION, INC PLEURX PERITONEAL CATHETER MINI KIT; PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING
Catalog Number 50-9050
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Initial emdr submission.A follow up emdr will be submitted if additional information becomes available.(b)(4).
 
Event or Problem Description
I would like to report a material safety event that occurred at the (b)(6) hospital on (b)(6) 2021.It concerns the pleurx mini kit peritoneal catheter, reference 50-9050 and lot number 0001372185.During an operation, there was a leak at the chamber (reservoir)-tubing junction.The device was changed during the intervention.There were no consequences for the patient.Loss of 2 minutes during the procedure.Unfortunately, the medical device was not kept for expertise.
 
Event or Problem Description
I would like to report a material safety event that occurred at the (b)(6) hospital on (b)(6) 2021.It concerns the pleurx mini kit peritoneal catheter, reference (b)(4) and lot number 0001372185.During an operation, there was a leak at the chamber (reservoir)-tubing junction.The device was changed during the intervention.There were no consequences for the patient.Loss of 2 minutes during the procedure.Unfortunately, the medical device was not kept for expertise.
 
Additional Manufacturer Narrative
(b)(4) follow-up emdr for device evaluation: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001372185 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Based on the available information we are not able to identify a root cause at this time.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.

Brand Name
PLEURX PERITONEAL CATHETER MINI KIT
Common Device Name
PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key12685501
Report Number1625685-2021-00077
Device Sequence Number14949988
Product Code PNG
UDI-Device Identifier50885403075962
UDI-Public(01)50885403075962
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K160437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Catalogue Number50-9050
Device Lot Number0001372185
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/20/2021
Supplement Date Received by Manufacturer03/16/2022
Initial Report FDA Received Date10/22/2021
Supplement Report FDA Received Date03/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown